The Euler–Jacobi–Lie Integrability Theorem

    2013, Volume 18, Number 4, pp.  329-343

    Author(s): Kozlov V. V.

    This paper addresses a class of problems associated with the conditions for exact integrability of systems of ordinary differential equations expressed in terms of the properties of tensor invariants. The general theorem of integrability of the system of $n$ differential equations is proved, which admits $n−2$ independent symmetry fields and an invariant volume $n$-form (integral invariant). General results are applied to the study of steady motions of a continuum with infinite conductivity.
    Keywords: symmetry field, integral invariant, nilpotent group, magnetic hydrodynamics
    Citation: Kozlov V. V., The Euler–Jacobi–Lie Integrability Theorem, Regular and Chaotic Dynamics, 2013, Volume 18, Number 4, pp. 329-343

    Access to the full text on the Springer website